# SDR SWIA201844279

- Difficulty date: February 19, 2018
- Submitted: February 19, 2018
- Operation: Air carrier
- Aircraft: N719SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10188
- Aircraft time: 37,737 hours, 23,478 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Not Reported
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR DISAGREE.  FOUND THE PX11 OUT OF RIG.  ADJUSTED THE PX11. OPS CHECKED GOOD.
